# SDR DHLA2008743507

- Difficulty date: November 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN BS 328 BTWN S-13R AND S-14R FRAME INBD FLANGE AND SUPPORT ANGLE WITH DOUBLE HOLE AND BTWN S-16R AND 17R ELONGATED HOLES.  REPAIRED FRAME AT BS 328 BTWN S-13R AND 18R IAW B727SRM 51-40-4 FIG 1.
